# SDR ASAA2015030310853

- Difficulty date: March 3, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N527AS
- Make and model: Boeing 737890
- Aircraft serial: 35694
- Aircraft time: 21,637 hours, 6,833 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RT HORIZONTAL STABILIZER LOWER SKIN.  CRACK IS JUST INBD OF STABILIZER  STA 101.9, APPROX 19.5' FWD OF REAR SPAR AND IS APPROXIMATELY 1' LONG.  ACFT GROUNDED.  REPAIRED CRACKED SKIN AT STAB STA 101.9, 19.5" FWD OF AFT SPAR AND 10.25" FWD OF AFT SPAR IAW SRM 55-10-01-2R-11.  REPAIR IS CAT B AND REQUIRES REINSPECT 56,000 FLIGHT CYCLES AFTER REPAIR IS INSTALLED WITH 9000 FLIGHT CYCLE INTERVAL.  REPAIR IS ON "AT TASK" ITEM.  COMPLETED MIG 57 ATTACHED.
